# SDR CA090603005

- Difficulty date: June 2, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Saab 340B
- Aircraft time: 21,009 hours
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Swivel
- Part number: AIR124470
- Condition: Separated
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ARRIVAL, THE PILOT WAS STANDING BY THE LT U/C WHEN HE NOTICED THE HYD LINE TO THE INBD BRAKE UNIT WAS DETACHED AND HANGING LOOSE. HE REPORTED IT TO MX, WHO SENT OUT A REPAIR PARTY. THE MECHANIC FOUND THAT THE SWIVEL ELBOW (PN AIR124470) BETWEEN THE BRAKE AND HYD LINE HAD SEPARATED AT THE SWIVEL. HE REPLACED THE SWIVEL, SERVICED THE BRAKE SYS AND THE ACFT WAS RELEASED WITH NO FURTHER DEFECTS. THE MECHANIC ACCOMPANIED THE ACFT, WHERE HE AGAIN CHECKED THE BRAKES WITH NO FAULT FOUND. THE SWIVEL ELBOW IN QUESTION IS KNOWN TO LEAK ON OCCASION, BUT THIS IS THE FIRST TIME WE HAVE HAD ONE PULL APART.
